# SDR CA140801001

- Difficulty date: July 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,451 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Failed
- Location: Navigation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AN ABORTED TAKEOFF OCCURRED.  AS TAKEOFF POWER WAS APPLIED, IT WAS OBSERVED THAT THE INTEGRATED STANDBY INSTRUMENT (ISI), HAD FLAGGED "RED".  NO MASTER CAUTION OR WARNING WAS ASSOCIATED.  TAKEOFF WAS DISCONTINUED. AS POWER LEVERS WERE PULLED AFT, THE ISI CORRECTED ITSELF AND WAS ONCE AGAIN FUNCTIONAL.  DURING THE SECOND TAKEOFF ATTEMPT THE SAME FLAG OF THE ISI OCCURRED.  WATER FOUND IN THE PITOT LINE OF THE STANDBY SYSTEM, WATER CLEARED, OPC OF THE ISI CARRIED OUT, NO FURTHER WARNINGS NOTED ON THE ISI.  AN ADDITIONAL TAKEOFF ATTEMPT WAS CARRIED OUT AND THE SAME MOMENTARY FLAG OF THE ISI OCCURRED.  RETURN TO GATE, PASSENGERS OFF LOADED.  ACFT REMOVED FROM SERVICE, FURTHER TROUBLESHOOTING OCCURRED.  STANDBY PITOT AND STATIC LINES DRAINED OF WATER AGAIN AND CLEANED. ISI REPLACED FOR RELIABILITY. ACFT RETURNED TO SERVICE.
